# SDR SWAA2018043021473

- Difficulty date: April 23, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 49,176 hours, 28,771 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2156
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE WEB INBOARD OF DEFLECTOR RIB CRACKED AT UPPER OUTBOARD FASTENER HOLE.  R&R WEB IAW SRM AND DWG.
